# SDR C2XA01CL100

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3722, THE CREW REPORTED THE MIDDLE TWO EMERGENCY LIGHT STRIPS WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND RESET THE EMERGENCY LIGHT SYSTEM.  OPERATIONAL CHECKS WERE GOOD.
